Alert archive / South Dakota / Flash Flood Warnings in 2009

Flash Flood Warning 7, NWS Aberdeen, SD

June 15, 2009Corson County, South Dakota

NWS Aberdeen, SD issued this flash flood warning at Jun 15, 2009, 6:20 PM MDT for Corson County, South Dakota. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2009, 6:20 PM MDT (00:20 UTC)
Expired
Jun 15, 2009, 7:52 PM MDT
In force
92 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Flood severity
None

County Corson County, SD

The radar

The Bismarck radar (KBIS), 160 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2009-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2009-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1246 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KABR 160020
FFWABR
SDC031-160215-
/O.NEW.KABR.FF.W.0007.090616T0020Z-090616T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
620 PM MDT MON JUN 15 2009

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN CORSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA...

* UNTIL 815 PM MDT

* AT 613 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHAMBO
  RANCH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
BLACK HORSE BUTTE CREEK...GRAND RIVER...BEEF CREEK...FIRST CREEK...
DARLING CREEK AND COTTONWOOD CREEK.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 4565 10202 4565 10176 4547 10176 4547 10201

$$
CONNELLY
1 follow-up statement
000 
WGUS73 KABR 160152
FFSABR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
752 PM MDT MON JUN 15 2009

SDC031-160202-
/O.CAN.KABR.FF.W.0007.000000T0000Z-090616T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CORSON SD-
752 PM MDT MON JUN 15 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN CORSON
COUNTY...

LAT...LON 4565 10202 4565 10176 4547 10176 4547 10201

$$
CONNELLY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 2:15 PM MDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jun 15, 2:15 PM MDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
315 PM CDT MON JUN 15 2009

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
FORECAST CHALLENGES INCLUDE TIMING AND AREAL COVERAGE OF
THUNDERSTORMS OVER THE NEXT FEW DAYS.

CURRENTLY...A LEE-OF-THE-ROCKIES SURFACE TROF OF LOW PRESSURE
RESIDES ACROSS WESTERN SOUTH DAKOTA...WITH 60+ DEGREE DEWPOINT AIR
STREAMING NORTHWARD AHEAD OF THE TROF OVER THIS CWA. CONVECTION
HAS ALREADY BEGUN FIRING OUT ACROSS NORTHEAST WYOMING AND FAR
WESTERN SOUTH DAKOTA IN THE HIGHER TERRAIN OF THE NORTHERN HIGH
PLAINS. OVER THE FAR WESTERN ZONES OF THIS CWA...SURFACE
WIND/MOISTURE CONVERGENCE IS NOTED IN THE LAPS STREAMLINES
DATA...AND THIS IS WHERE A LINE OF CUMULUS CLOUDS HAVE DEVELOPED
THIS AFTERNOON. THERE IS ALSO 1500 TO 2500 J/KG OF CAPE NOTED
ACROSS THE FAR WESTERN ZONES WITH CONVECTIVE INHIBITION RIGHT
AROUND -20J/KG OR LESS. 0-6KM SHEAR IS ALSO AROUND 25 TO 35 KNOTS
OVER THIS AREA.

SW FLOW ALOFT WILL HOLD FOR THE NEXT COUPLE OF DAYS. 700HPA AND
500HPA S/W TROFS CONTINUE TO BE SHOWCASED IN THE MODEL DATA
RUMBLING ALONG OVER THE CENTRAL AND NORTHERN PLAINS STATES. ONE OF
THESE UPPER CIRCULATIONS CAN BE SEEN IN WATER VAPOR IMAGERY
SPINNING THROUGH SE MONTANA/NE WYOMING...WHILE TWO OTHER WAVES ARE
WORKING THROUGH SW WYOMING AND COLORADO AT THIS TIME. SUFFICE IT
TO SAY...THE ATMOSPHERE IS PRIMED FOR CONVECTION. ONE OR MORE OF
THESE UPPER WAVES WILL LIKELY PROVIDE THE SYNOPTIC SCALE KICK
NEEDED TO GET CONVECTION GOING THIS EVENING. AREAL COVERAGE IN
BETTER LOW LEVEL MOISTURE THIS EVENING SHOULD YIELD SCATTERED TO
NUMEROUS THUNDERSTORMS DEVELOPING ACROSS WESTERN SOUTH DAKOTA
/INCLUDING THE WEST RIVER FORECAST ZONES OF THIS CWA/ OVER THE
NEXT 3 TO 6 HOURS. CONVECTION SHOULD GRADUALLY SHIFT NORTH AND
EAST THROUGH LATE THIS EVENING...WITH SOME POTENTIAL FOR FURTHER
ELEVATED CONVECTIVE DEVELOPMENT ACROSS EASTERN SOUTH DAKOTA LATER
TONIGHT. SOME STORMS THIS EVENING ARE EXPECTED TO BECOME STRONG TO
SEVERE...GIVEN THE FAVORABLE COMBINATION OF INSTABILITY AND SHEAR
AROUND THIS EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN
SEVERE WEATHER THREATS THIS EVENING.

DURING PEAK HEATING HOURS ON TUESDAY...ADDITIONAL S/W ENERGY WILL
BE WORKING THROUGH THE CENTRAL AND EASTERN FORECAST ZONES. ONCE
AGAIN...THERE WILL BE PLENTY OF LOW LEVEL MOISTURE AROUND TO
PRODUCE FAIRLY LARGE CAPE VALUES...ALONG WITH A SURFACE TROF AXIS
IN PLACE ACROSS THE CWA TO FIRE CONVECTION OFF OF. THE 0-6KM SHEAR
MAY BE LACKING...THOUGH...TO PRODUCE WIDESPREAD SEVERE CONVECTION.
WOULD EXPECT TO SEE SOME PULSE OR MULTI-CELLULAR CONVECTIVE
REDEVELOPMENT BY TUESDAY AFTERNOON ACROSS THE JAMES RIVER VALLEY
AND POINTS EAST.

BY TUESDAY EVENING...EXPECTING A LULL IN CONVECTIVE ACTIVITY THAT
WILL PERSIST INTO WEDNESDAY. HOWEVER...MODELS PROG ANOTHER AREA OF
LOW PRESSURE TO LIFT OUT ONTO THE CENTRAL/NORTHERN PLAINS
WEDNESDAY NIGHT. IT STANDS TO REASON THAT IF THIS AREA OF LOW
PRESSURE INITIATES CONVECTION ACROSS THE NORTHERN HIGH PLAINS OF
MONTANA/WYOMING...THERE COULD BE SOME FORM OF MESOSCALE CONVECTIVE
SYSTEM MOVING FROM WEST TO EAST ACROSS THE WESTERN/CENTRAL
FORECAST ZONES LATE WEDNESDAY NIGHT.

INHERITED POPS HAVE BEEN PUSHED BACK OUT THE DOOR...RELATIVELY
UNCHANGED. MAX/MIN TEMPERATURES WERE NUDGED UPWARDS A FEW DEGREES
ALL PERIODS...GIVEN THE PROLONGED PERIOD OF WEAK WAA TO NEUTRAL
THERMAL ADVECTION AND LOW LEVEL MOISTURE ADVECTION THAT WILL BE
AROUND THROUGH MID-WEEK. THE ONLY FLY-IN-THE-OINTMENT WOULD BE
CONVECTIVE DEBRIS CLOUDINESS THAT MIGHT KEEP THE LID ON MAX TEMPS
ON TUESDAY.

.LONG TERM...THURSDAY THROUGH MONDAY
MAIN FORECAST CHALLENGE IN THE LONG TERM IS PRECIPITATION CHANCES.
THE PERIOD STARTS OFF WITH AN UPPER LEVEL TROUGH SLIDING FROM THE
ROCKIES TO THE PLAINS...WITH DECENT SHORTWAVE ENERGY OVER THE
DAKOTAS. A SURFACE COLD FRONT WILL BE OVER THE WESTERN CWA EARLY
THURSDAY...THEN TRACKS TO THE EASTERN CWA DURING THE DAY AND EAST
OF THE REGION THURSDAY NIGHT. LIS FALL INTO THE -2 TO -6 RANGE
WITH CAPES BETWEEN 2500 AND 3500 J/KG DURING THE AFTERNOON AND
EARLY EVENING HOURS ACROSS THE EASTERN CWA. SOME SHEAR NOTED...BUT
NOT MUCH LOW OR UPPER LEVEL JET SUPPORT. FOR NOW...WILL KEEP A
CHANCE POP GOING FOR POSSIBLE THUNDERSTORMS. FRIDAY IS A LITTLE
TRICKY RIGHT NOW AS THE FRONTAL BOUNDARY BECOMES ANGLED FROM SOUTH
CENTRAL CANADA TO THE GREAT LAKES AND HIGH PRESSURE BROADENS FROM
THE ROCKIES TO THE CENTRAL AND SOUTHERN PLAINS. SOME WEAK
INSTABILITY REMAINS ACROSS THE EAST...SO HAVE OPTED TO LEAVE A
SMALL POP GOING FRIDAY FOR NOW. EXPECT TO SEE QUIET WEATHER
SATURDAY THROUGH THE DAY SUNDAY AS THE SURFACE HIGH BECOMES
DOMINANT OVER THE PLAINS. A LOW PRESSURE SYSTEM TRACKS
NORTHEASTWARD OVER THE CENTRAL PLAINS SUNDAY NIGHT BEFORE GETTING
PUSHED SOUTHWARD BY HIGH PRESSURE DROPPING OUT OF CANADA ON
MONDAY. LIS FALL INTO THE ZERO TO -4 RANGE WITH CAPES OF 1500-2500
J/KG SUNDAY NIGHT INTO MONDAY...AND THE LOW MAY BE IN THE VICINITY
LONG ENOUGH TO ALLOW FOR SOME SHOWERS AND STORMS TO DEVELOP...SO
WILL STICK WITH SOME SMALL POPS DURING THAT TIME FRAME AS WELL.

NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES WILL BE THE RULE
THROUGHOUT THE LONG TERM UNDER A DECENT AMOUNT OF SUN AND WITH H85
TEMPS IN THE TEENS.

&&

.AVIATION...
SCT-BKN VFR CIGS WILL BE OVER MUCH OF THE REGION THIS EVENING.
SOME LOWER CLOUDS MAY BE FOUND ACROSS THE FAR EASTERN CWA IN
ASSOCIATION WITH LIGHT RAIN SHOWERS THROUGH ABOUT 01Z...AFFECTING
KATY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE
FAR WESTERN CWA THIS EVENING...AND MAY AFFECT KPIR AND KMBG. SOME
OF THE STRONGER STORMS MAY SEE CIGS AND VSBYS FALL INTO THE MVFR
CATEGORY...AND MAY BE CAPABLE OF PRODUCING HAIL AND STRONG WINDS.
THE CHANCE FOR RAIN WILL CONTINUE ACROSS THE ENTIRE CWA INTO
TUESDAY MORNING.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

SHORT TERM...DORN
LONG TERM...PARKIN
AVIATION...PARKIN

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 15, 2:30 AM MDT, 15 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
330 AM CDT MON JUN 15 2009

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-160830-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
330 AM CDT MON JUN 15 2009 /230 AM MDT MON JUN 15 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS THIS MORNING WILL REMAIN BELOW SEVERE LIMITS AS THEY
PUSH INTO NORTH DAKOTA AND WEAKEN. ANOTHER ROUND OF STORMS IS
EXPECTED WITH STORMS FIRING ACROSS WESTERN SOUTH DAKOTA THIS
AFTERNOON. THE MAIN THREAT FROM THESE STORMS WILL BE FOR HIGH
WINDS AND LARGE HAIL. STORMS WILL ALSO MOVE IN A NORTH NORTHEAST
DIRECTION WITH A SLOW EASTERLY PROGRESSION OF THE SYSTEM. THIS
COULD RESULT IN PROLONGED PERIOD OF INTENSE RAINFALL IF THE SYSTEM
ORGANIZES INTO A LINE OF STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ACTIVE PATTERN IS EXPECTED THROUGHOUT THE WORK WEEK...WITH
WEDNESDAY THE ONLY DAY THUNDERSTORMS ARE NOT FORECAST. NONE OF
THE DAYS IN WHICH THUNDERSTORMS ARE FORECAST APPEARS PARTICULARLY
FAVORABLE FOR A WIDESPREAD SEVERE WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE LATE AFTERNOON HOURS.

CONNELLY

In the hours before

Special weather statement, Jun 15, 4:16 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
516 PM CDT MON JUN 15 2009

SDZ003-152245-
CORSON-
416 PM MDT MON JUN 15 2009

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CORSON COUNTY UNTIL 445 PM MDT...

AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR POLO...OR 18 MILES SOUTH OF FAULKTON.  THIS
STORM WAS NEARLY STATIONARY.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE THUNDER HAWK...MORRISTOWN AND
KELDRON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4594 10201 4595 10200 4595 10167 4558 10180
      4556 10201
TIME...MOT...LOC 2216Z 180DEG 0KT 4478 9905

KEEFE
Local storm report, Jun 15, 4:23 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
523 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       6 NNW ROSCOE            45.53N 99.38W
06/15/2009  E5.00 INCH       EDMUNDS            SD   EMERGENCY MNGR

&&

ATG
Local storm report, Jun 15, 5:20 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
620 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HEAVY RAIN       14 SSW KELDRON          45.75N 101.92W
06/15/2009  E1.00 INCH       CORSON             SD   PUBLIC

            HEAVY RAIN...NO HAIL.

&&

ATG
Local storm report, Jun 15, 6:08 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
708 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             GREEN GRASS             45.17N 101.25W
06/15/2009  E0.50 INCH       DEWEY              SD   EMERGENCY MNGR

0705 PM     HAIL             11 S GREEN GRASS        45.01N 101.25W
06/15/2009  E0.50 INCH       DEWEY              SD   EMERGENCY MNGR

            ANYWHERE FROM PEA TO DIME SIZE HAIL

&&

ATG

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:00 PM MDTFlash Flood WarningABRDewey2 hr
Jun 15, 6:44 PM MDTSevere Thunderstorm WarningABRDewey61 min
Jun 15, 7:13 PM MDTFlash Flood WarningABRDewey2 hr
Jun 15, 7:29 PM MDTSevere Thunderstorm WarningABRDewey, Stanley, Sully46 min
Jun 15, 7:47 PM MDTSevere Thunderstorm WarningABRDewey13 min
Jun 15, 8:04 PM MDTAreal Flood WarningABRDewey3 hr
Jun 15, 8:17 PM MDTSevere Thunderstorm WarningABRDewey, Hughes, Jones, Stanley, Sully43 min
Jun 15, 8:22 PM MDTSpecial Weather StatementABRDewey38 min
Jun 15, 8:46 PM MDTTornado WarningABRStanley29 min
Jun 15, 9:01 PM MDTSevere Thunderstorm WarningABRStanley44 min
Jun 15, 9:15 PM MDTTornado WarningABRStanley30 min
Jun 15, 9:26 PM MDTTornado WarningABRStanley34 min
Jun 15, 9:46 PM MDTTornado WarningABRStanley29 min
Jun 15, 10:15 PM MDTSpecial Weather StatementABRStanley30 min
Jun 15, 11:58 PM MDTSpecial Weather StatementABRWalworth32 min
Jun 16, 9:43 AM MDTAreal Flood AdvisoryABRBrown, Edmunds3 hr
Jun 16, 12:13 PM MDTAreal Flood AdvisoryABRMarshall3 hr
Jun 16, 12:30 PM MDTSevere Thunderstorm WarningABRCampbell, Corson30 min
Jun 16, 12:32 PM MDTSevere Thunderstorm WarningABRBrown, Spink43 min
Jun 16, 12:39 PM MDTTornado WarningABREdmunds, Faulk, Potter51 min
Jun 16, 12:41 PM MDTTornado WarningABRWalworth49 min
Jun 16, 12:42 PM MDTTornado WarningABRHand48 min
Jun 16, 1:05 PM MDTTornado WarningABRHand40 min
Jun 16, 1:08 PM MDTTornado WarningABRFaulk37 min
Jun 16, 1:17 PM MDTSevere Thunderstorm WarningABRBrown, Spink58 min
Jun 16, 1:20 PM MDTSevere Thunderstorm WarningABRCampbell, Edmunds, McPherson, Walworth40 min
Jun 16, 1:27 PM MDTTornado WarningABRHand63 min
Jun 16, 1:29 PM MDTTornado WarningABRFaulk46 min
Jun 16, 1:40 PM MDTFlash Flood WarningABRBrown, Day, Spink5 hr
Jun 16, 1:58 PM MDTSevere Thunderstorm WarningABRHand, Spink30 min
Jun 16, 2:05 PM MDTTornado WarningABRHand55 min
Jun 16, 2:06 PM MDTTornado WarningABRFaulk19 min
Jun 16, 2:10 PM MDTSevere Thunderstorm WarningABRBrown, Spink44 min
Jun 16, 2:28 PM MDTSevere Thunderstorm WarningABRFaulk, Hand62 min
Jun 16, 2:38 PM MDTTornado WarningABRHand52 min
Jun 16, 2:48 PM MDTTornado WarningABRHand42 min
Jun 16, 2:52 PM MDTFlash Flood WarningABRBrown, Edmunds4 hr
Jun 16, 2:56 PM MDTSevere Thunderstorm WarningABRHand49 min
Jun 16, 3:21 PM MDTTornado WarningABRHand39 min
Jun 16, 4:46 PM MDTSpecial Weather StatementABRGrant29 min

Nearby

Flash Flood Warnings in South Dakota, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.